# SDR SWAA2022030902342

- Difficulty date: May 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SCUFF PLATE IS CRACKED / REMOVED FCB AFT CUFF PLATE IAW AMM 53-11-02; LOCATED & DRILLED SCUFF PLATE IAW SRM 51-40-05. INSTALLATION OF SCUFF PLATES WILL BE ACCOMPLISHED ON CUSTOMER CARD # 753-140-00-01Y
